# SDR ASAA2015071812918

- Difficulty date: July 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2290911
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500G, LT FRAME IN FWD CARGO BAY,  A .500 INCH HOLE HAS CRACK INDICATION NOTED IN FRAME AT 10 O'CLOCK POSITION.  REF OPS 7318, FIG 11, CIRCLE NOTE 1, STR 20L-STR 21L.  ACFT GROUNDED.  REPAIR FUSELAGE FRAME AT BS 500G LT SIDE S-20L TO S-21L IAW SRM 53-00-07-2R-B.
